Cohomology of CR-submanifolds
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 3 (1981) no. 2, p. 167-172
@article{AFST_1981_5_3_2_167_0,
     author = {Chen, Bang-Yen},
     title = {Cohomology of CR-submanifolds},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 3},
     number = {2},
     year = {1981},
     pages = {167-172},
     zbl = {0478.53046},
     mrnumber = {646313},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1981_5_3_2_167_0}
}
Chen, Bang-Yen. Cohomology of CR-submanifolds. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 3 (1981) no. 2, pp. 167-172. http://www.numdam.org/item/AFST_1981_5_3_2_167_0/

[1] A. Bejancu. «CR-submanifolds of Kaehler manifolds, I». Proc. Amer. Math. Soc. 69 (1978),134-142. | MR 467630 | Zbl 0368.53040

[2] B.Y. Chen. «On CR-submanifolds of a Kaehler manifold, I». J. Differential Geometry (to appear). | Zbl 0431.53048